Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (4): 040301    DOI: 10.1088/1674-1056/20/4/040301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Chaotic solutions of (2+1)-dimensional Broek–Kaup equation with variable coefficients
Yang Zheng, Ma Song-Hua, Fang Jian-Ping
College of Mathematics and Physics, Zhejiang Lishui University, Lishui 323000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn